Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Hypersensitivity syndrome caused by amitriptyline administration
Autore:
Milionis, HJ; Skopelitou, A; Elisaf, MS;
Indirizzi:
Univ Ioannina, Sch Med, Dept Internal Med, GR-45110 Ioannina, Greece Univ Ioannina Ioannina Greece GR-45110 al Med, GR-45110 Ioannina, Greece
Titolo Testata:
POSTGRADUATE MEDICAL JOURNAL
fascicolo: 896, volume: 76, anno: 2000,
pagine: 361 - 363
SICI:
0032-5473(200006)76:896<361:HSCBAA>2.0.ZU;2-D
Fonte:
ISI
Lingua:
ENG
Soggetto:
CARBAMAZEPINE; PHENYTOIN;
Keywords:
tricyclic antidepressant drugs; amitriptyline; adverse cutaneous reactions; hypersensitivity syndrome;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Elisaf, MS Univ Ioannina, Sch Med, Dept Internal Med, GR-45110 Ioannina, Greece Univ Ioannina Ioannina Greece GR-45110 45110 Ioannina, Greece
Citazione:
H.J. Milionis et al., "Hypersensitivity syndrome caused by amitriptyline administration", POSTG MED J, 76(896), 2000, pp. 361-363

Abstract

Adverse cutaneous manifestations are among the most common side effects associated with psychotropic drugs. Skin reactions due to amitriptyline (a tricyclic antidepressant agent) include rashes and hypersensitivity reactions(for example, urticaria and photosensitivity) as well, as hyperpigmentation. Hypersensitivity syndrome is a specific severe idiosyncratic reaction causing skin, liver, joint, and haematological abnormalities, which usually resolve after the discontinuation of the implicated drug. A case of a 24 year old woman who experienced hypersensitivity syndrome three weeks after theinitiation of amitriptyline is reported.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 08/04/20 alle ore 09:10:35